# SDR USAA2013092600017

- Difficulty date: August 27, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 40,347 hours, 14,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON DOOR SILL BETWEEN FRAMES 66 TO 68, S23R.  REPLACED DOOR SILL IAW SRM 51-72-11 & EA 504315.
